MathSciNet Relay Station
MathSciNet bibliographic data
MR2596023 05E05 (65H04)
Jin, Yi; Kalantari, Bahman A combinatorial construction of high order algorithms for finding polynomial roots of known multiplicity. Proc. Amer. Math. Soc. 138 (2010), no. 6, 1897–1906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement